Excellence in Research and Innovation for Humanity
%0 Journal Article
%A Ou Xie and  Zhenyu Zhao
%D 2012 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 68, 2012
%T Identifying an Unknown Source in the Poisson Equation by a Modified Tikhonov Regularization Method
%U http://waset.org/publications/892
%V 68
%X In this paper, we consider the problem for identifying the unknown source in the Poisson equation. A modified Tikhonov regularization method is presented to deal with illposedness of the problem and error estimates are obtained with an a priori strategy and an a posteriori choice rule to find the regularization parameter. Numerical examples show that the proposed method is effective and stable.

%P 1128 - 1132